# SDR 03FDEA01700

- Difficulty date: October 3, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE FRAME DENTED STA 680 RBL 30 WL 157.   FWD CARGO SIDE FRAME DENTED STA 680, RBL 30, WL 157 FOUND TO BE OUT OF LIMITS PER   SRM 53-10-1.  REPAIR FRAME PER SRM 51-40-3.
